# SDR AALA202204118089

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737
- Aircraft serial: 31109
- Aircraft time: 33,590 hours, 13,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR CLIP DOES NOT FASTEN SECURELY. ADJUSTED GIRT BAR STORAGE CLIP TENSION PER AMM 25-66-01.
